# SDR IPXA2024101485474

- Difficulty date: September 2, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLASHLIGHT SHIELD - TAMPER BROKEN TOTAL 2EA. (REPLACE). I.A.W AMM 25-60-60-960-801 REV 45 REPLACE COCKPIT FLASHLIGHT TAMPER SHIELD TOTAL 2 EA.
